MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the m540 has lost its configuration and has very poor detection of the ecg signal asystole alarm, although a weak curve is present.
 
Additional Manufacturer Narrative
The investigation was started.Results will be provided in a follow up-report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported by the customer that the m540 has lost its configuration and had very poor detection of the ecg signal asystole alarm, although a weak curve was present.The customer reportedly changed the electrodes, leads, and the mode to attempt to remedy the issue with no remedy.The only solution was to switch to 4 leads to obtain a 12 lead ecg, and when the leads were removed the asystole would sound again.The m540 was removed from use.The fse noticed that the malfunctioning m540 had lost its configuration.The repair service tech confirmed that the device was repaired on jan 10, 2024, for mechanical defects including nibp connection and the endcap.The ipml was carried out, and additional testing of the ecg was carried out for 2 days without any ecg interruption.The logs were unavailable for analysis, and therefore the root cause cannot be determined.If the logs are provided for the date and time of the event, the complaint will be reopened to add log findings.Though the root cause cannot be determined, if the ecg reading is poor and has artifacts, there will be no asystole alarm.The device will provide a low-level advisory alarm for the artifact.Additionally, if the m540 loses configuration, alarm limits and settings may be lost.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer Contact
6 tech drive
andover, MA 
2156602400
MDR Report Key18503360
Report Number1220063-2024-00004
Device Sequence Number18164770
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)190729(93)MS25510-60
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown